MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER MEDIUM AUGMENTED BASEPLATE W/ MINI TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMPREHENSIVE REVERSE SHOULDER MEDIUM AUGMENTED BASEPLATE W/ MINI TAPER ADAPTER; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032420
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: associated product information, part (lot): ¿ 113633 (65341166) ¿ 115396 (989040) ¿ 180550 (335350) ¿ 180550 (335420) ¿ 180552 (668420) ¿ 180553 (919240) ¿ 405800 (863030) ¿ 405889 (656140) ¿ 110030776 (65433896) ¿ 110031405 (65025926) ¿ 110031427 (65480933) ¿ 110031869 (65381527) ¿ 110040202 (65106097) ¿ 110040300 (65541193) ¿ 20800000010 (64972326) ¿ 20809000401 (65636501) g2: foreign - the event occurred in australia the customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent a left total reverse total shoulder arthroplasty revision procedure approximately eighteen (18) months post-implantation due to component disassociation.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 the reported event is confirmed via mmi.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a healthcare professional.A review of the available records identified the following: overall fit of the implant is appropriate.Disassembly of the glenosphere with superior position but no glenohumeral dislocation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPREHENSIVE REVERSE SHOULDER MEDIUM AUGMENTED BASEPLATE W/ MINI TAPER ADAPTER
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20050654
Report Number0001825034-2024-02073
Device Sequence Number7998580
Product Code PHX
UDI-Device Identifier00880304993242
UDI-Public(01)00880304993242(17)260713(10)65124560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/13/2026
Device Catalogue Number110032420
Device Lot Number65124560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale